MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION® ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION® ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733560
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that  during system boot-up, the monitor changed to "no sync" and a black screen.The computer cable connector was checked and hardware cleaning performed and the system was able to boot-up normally. there was no patient involvement.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: product id: 9734477, serial/lot: unknown.  h6) the system was serviced in the field.In summary, once the cable connectors were checked and hardware was cleaned, the system was able to boot-up normally. codes b01, c07, c13, and d02 are applicable.H6) multiple annex a codes were applied to capture this event. a0902 captures the black screen while a110201 captures the "no sync".Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FUSION® ENT NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20602758
Report Number1723170-2024-03419
Device Sequence Number15306397
Product Code HAW
UDI-Device Identifier00643169504394
UDI-Public00643169504394
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560
Device Catalogue Number9733560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown